Immune checkpoint inhibitors, including anti-programmed death 1 and anti-programmed death ligand 1, have become prominent treatment options for various types of cancers. However, immune checkpoint inhibitors are associated with various cutaneous adverse events, one of which is psoriasiform drug eruption. Some cases of psoriasiform drug eruption can only be controlled through the cessation of immune checkpoint inhibitors and administration of systemic immunosuppressants, such as corticosteroids and methotrexate. However, no clear guideline is available on the management of this specific rash, and the use of systemic immunosuppressants is contraindicated in selected conditions. In this article, we report a case of annular psoriasiform drug eruption induced by an anti-programmed death ligand 1 monoclonal antibody, durvalumab. The patient responded well to the combination of phototherapy and topical treatment, which allowed continuation of durvalumab treatment without concomitant systemic immunosuppressants in a 2-year follow up.
- anti-programmed death ligand 1
- immune checkpoint inhibitor
ASJC Scopus subject areas